Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 156, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 26, 2016, 9:23 PM CDT for 5 counties in Texas. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2016, 9:23 PM CDT (02:23 UTC)
- Expired
- May 26, 2016, 10:15 PM CDT
- In force
- 52 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
Counties Bandera County, TX, Edwards County, TX, Gillespie County, TX, Kerr County, TX, Real County, TX
The radar
The Laughlin AFB radar (KDFX), 124 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 9:30 PM CDT | HAIL 0.5 | 2 W Ingram, TX | HAIL NEARLY ONE HALF INCH IN DIAMETER |
| May 26, 10:05 PM CDT | HAIL 1.5 | 4 Ese Kerr Wildlife Mgm, TX | LOTS OF HAIL COVERING THE YARD...SOME HAIL AS BIG AS PING PONG BALLS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 42 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 3:12 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 2.4 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1066 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 2573 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted.
410
WUUS54 KEWX 270223
SVREWX
TXC019-137-171-265-385-270315-
/O.NEW.KEWX.SV.W.0156.160527T0223Z-160527T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
923 PM CDT THU MAY 26 2016
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN GILLESPIE COUNTY IN SOUTH CENTRAL TEXAS...
KERR COUNTY IN SOUTH CENTRAL TEXAS...
NORTHEASTERN EDWARDS COUNTY IN SOUTH CENTRAL TEXAS...
NORTHWESTERN BANDERA COUNTY IN SOUTH CENTRAL TEXAS...
NORTHEASTERN REAL COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 1015 PM CDT
* AT 922 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 16 MILES SOUTH OF TELEGRAPH TO 8 MILES NORTH OF
TUFF...MOVING EAST AT 40 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
HUNT...INGRAM...WALTONIA...KERR WILDLIFE MANAGEMENT AREA...HARPER...LOST
MAPLES STATE PARK...MOUNTAIN HOME AND PRADE RANCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS...AND CONTINUOUS CLOUD TO GROUND LIGHTNING
ARE OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 2983 9922 2979 9990 3015 9990 3029 9948
3029 9930 3035 9930 3038 9921
TIME...MOT...LOC 0222Z 254DEG 34KT 3011 9981 2989 9981
HAIL...1.50IN
WIND...<50MPH
$$
AAT1 follow-up statement
512
WWUS54 KEWX 270249
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
949 PM CDT THU MAY 26 2016
TXC019-137-385-270258-
/O.CAN.KEWX.SV.W.0156.000000T0000Z-160527T0315Z/
EDWARDS TX-BANDERA TX-REAL TX-
949 PM CDT THU MAY 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN EDWARDS...
NORTHWESTERN BANDERA AND NORTHEASTERN REAL COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREAS OF EDWARDS...BANDERA AND REAL COUNTIES. THEREFORE THE WARNING
HAS BEEN CANCELLED FOR THESE AREAS WHILE IT REMAINS IN EFFECT FOR
PORTIONS OF KERR AND GILLESPIE COUNTIES.
LAT...LON 2991 9922 2991 9967 3023 9967 3029 9948
3029 9930 3035 9930 3038 9921
TIME...MOT...LOC 0248Z 251DEG 36KT 3023 9957 2994 9962
$$
TXC171-265-270315-
/O.CON.KEWX.SV.W.0156.000000T0000Z-160527T0315Z/
GILLESPIE TX-KERR TX-
949 PM CDT THU MAY 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHWESTERN GILLESPIE AND NORTHWESTERN KERR COUNTIES...
AT 948 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHWEST OF KERR WILDLIFE MANAGEMENT AREA TO
6 MILES NORTH OF LOST MAPLES STATE PARK...MOVING EAST AT 40 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
HUNT...INGRAM...WALTONIA...KERR WILDLIFE MANAGEMENT AREA...HARPER AND
MOUNTAIN HOME.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2991 9922 2991 9967 3023 9967 3029 9948
3029 9930 3035 9930 3038 9921
TIME...MOT...LOC 0248Z 251DEG 36KT 3023 9957 2994 9962
HAIL...1.50IN
WIND...60MPH
$$
MOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 7:43 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, May 26, 7:43 PM CDT, 1 hour 40 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 743 PM CDT THU MAY 26 2016 .UPDATE... Please see the 00Z aviation forecast discussion below. && .AVIATION... Convection chances will be the main concern across the region through the remainder of this evening. Based on radar trends, we have gone with TEMPO groups for TSRA at KAUS and KDRT for the next couple of hours. We will also include TEMPO groups for SAT/SSF between 06Z-10Z as activity is expected to move in from the west. Additional rainfall chances appear in the offing for our I-35 sites late tomorrow afternoon and we'll mention PROB30 groups to cover. && .PREV DISCUSSION... /ISSUED 318 PM CDT THU MAY 26 2016/ UPDATE... In coordination with SPC, we have issued a Severe Thunderstorm Watch along and northwest of a Junction to Uvalde to Del Rio line. Showers and thunderstorms continued to develop over the Serranias del Burro mountains to southwestern Texas. Strong instability and shear are noted across our area. PREV DISCUSSION... /ISSUED 232 PM CDT THU MAY 26 2016/ SHORT TERM (Tonight through Friday Night)... Have issued a Flash Flood Watch for areas along and east of a Burnet to Boerne to San Antonio to Karnes City line for this afternoon through late tonight. A surface boundary from morning rains over Central Texas is slowly drifting south along the I-35 corridor and provided lift to generate showers and thunderstorms. PWS have risen to near 2 inches across the Hill Country and South Central Texas tapering to near 1.5 inches along the Rio Grande. Due to earlier clearing skies allowing convective temperatures to be reached, showers and thunderstorms have developed out west from the Serranias del Burro of Mexico across the Big Bend into southwestern Texas. Expect showers and thunderstorms to continue across the eastern areas with locally heavy rains causing some flooding this afternoon into evening. Showers and thunderstorms out west will organize and move east across our area this evening into the overnight hours. This will cause another round of locally heavy rains. With the rains ongoing in the east adding to the saturated soils...the threat for flooding will continue into the overnight hours especially across eastern areas. An upper level trough will move northeast across the plains states on Wednesday forcing a dryline into the Edwards Plateau and Rio Grande Plains on Friday. Showers and thunderstorms will develop along and east of the dryline. More locally heavy rains are possible with PWS near 1.8 inches east of I-35. CAPEs of 2000 to 4000 j/kg and 0-6 km shear will allow for strong to severe storms this afternoon through Friday evening. LONG TERM (Saturday through Thursday)... A series of upper level impulses will move across the southern tier of states. A moist and unstable airmass lingers over our area due to a persistent southeasterly lower flow off the Gulf of Mexico. As a result, periods of showers and thunderstorms are expected Saturday through Thursday. Similar to the short term, a few strong to severe storms and locally heavy rains with flooding are possible. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 73 85 73 90 73 / 60 60 40 30 20 Austin Bergstrom Intl Airport 73 85 72 89 72 / 60 60 40 30 20 New Braunfels Muni Airport 73 87 72 88 73 / 50 60 30 30 20 Burnet Muni Airport 71 85 71 88 71 / 60 60 30 30 20 Del Rio Intl Airport 72 95 71 90 73 / 60 10 10 40 30 Georgetown Muni Airport 72 84 72 89 71 / 60 60 40 30 20 Hondo Muni Airport 73 91 73 90 73 / 60 30 20 30 30 San Marcos Muni Airport 73 86 72 88 72 / 50 60 30 30 20 La Grange - Fayette Regional 75 85 75 88 73 / 50 70 40 30 10 San Antonio Intl Airport 74 87 74 88 73 / 60 40 20 30 20 Stinson Muni Airport 75 90 75 90 75 / 60 40 20 30 20 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 6 AM CDT Friday for the following counties: Bastrop...Bexar...Blanco...Burnet...Caldwell...Comal...De Witt... Fayette...Gonzales...Guadalupe...Hays...Karnes...Kendall...Lavaca... Lee...Travis...Williamson...Wilson. && Mesoscale/Aviation...LH Synoptic/Grids...24 Public Service/Data Collection...Treadway
Hazardous weather outlook, May 26, 5:40 PM CDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 540 PM CDT THU MAY 26 2016 TXZ171>173-183>194-202>209-217>225-228-272245- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 540 PM CDT THU MAY 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. SEVERE STORMS WILL BE POSSIBLE ACROSS ALL OF SOUTH CENTRAL TEXAS THIS EVENING AND TONIGHT. WHILE ALL AREAS COULD EXPERIENCE SEVERE WEATHER...THE BEST CHANCE WILL BE MAINLY ALONG AND WEST OF A GIDDINGS TO SEGUIN TO DILLEY LINE. LARGE HAIL WILL BE THE MAIN RISK...BUT DAMAGING WINDS AND A BRIEF TORNADO CAN NOT BE RULED OUT. IN ADDITION...HEAVY RAINFALL MAY LEAD TO FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT FOR COUNTIES ALONG AND EAST OF A BURNET TO BOERNE TO SAN ANTONIO TO KARNES CITY LINE. RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE...WITH ISOLATED AMOUNTS UP TO 6 INCHES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ADDITIONAL SEVERE STORMS WILL BE POSSIBLE FRIDAY ACROSS MOST OF SOUTH CENTRAL TEXAS...WITH THE MAIN AREA OF CONCERN ALONG AND EAST OF U.S. HIGHWAY 281. THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. LOCALLY HEAVY RAINS COULD RESULT IN FLOODING...ESPECIALLY IN AREAS THAT HAVE RECEIVED RECENT SIGNIFICANT RAINFALL. STRONG STORMS WILL REMAIN POSSIBLE THROUGH WEDNESDAY AS AN ACTIVE PERIOD WEATHER PATTERN REMAINS INTACT ACROSS SOUTH-CENTRAL TEXAS. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE.
In the hours before
Local storm report, May 26, 7:11 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
711 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HEAVY RAIN GIDDINGS 30.18N 96.93W
05/26/2016 M5.15 INCH LEE TX CO-OP OBSERVER
GIDDINGS COOP OBSERVER REPORTED 5.15 INCHES OF RAIN
SINCE 430 PM
&&
EVENT NUMBER EWX1600436
CVPSpecial weather statement, May 26, 8:27 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
827 PM CDT THU MAY 26 2016
TXZ209-270200-
FAYETTE TX-
827 PM CDT THU MAY 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FAYETTE COUNTY UNTIL
900 PM CDT...
AT 826 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LA GRANGE...MOVING EAST AT 15 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LA GRANGE...ROUND TOP...CARMINE...NECHANITZ...WALHALLA...REK HILL...WARDA...
WALDECK...LEDBETTER...RUTERSVILLE...PLUM...RABBS PRAIRIE AND WARRENTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2988 9697 3005 9699 3011 9685 3016 9679
3014 9677 3015 9671 3017 9669 3015 9668
3015 9666 2992 9662
TIME...MOT...LOC 0126Z 266DEG 14KT 2998 9690
LJHSpecial weather statement, May 26, 8:36 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
836 PM CDT THU MAY 26 2016
TXZ184-185-270215-
REAL TX-EDWARDS TX-
836 PM CDT THU MAY 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EDWARDS AND
NORTHWESTERN REAL COUNTIES UNTIL 915 PM CDT...
AT 836 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ROCKSPRINGS...MOVING NORTHEAST AT 55 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ROCKSPRINGS...DEVILS SINKHOLE STATE NATURAL AREA AND US-
377 NEAR THE KIMBLE-EDWARDS COUNTY LINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 3008 9976 3007 9975 2999 9996 2981 10031
2990 10043 3004 10045 3029 10000 3029 9976
TIME...MOT...LOC 0136Z 236DEG 49KT 2998 10029
AATLocal storm report, May 26, 8:50 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
850 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM FLASH FLOOD CARMINE 30.15N 96.69W
05/26/2016 FAYETTE TX EMERGENCY MNGR
HIGH WATER RESCUES ONGOING IN CARMINE. SEVERAL ROADWAYS
BEING CLOSED.
&&
EVENT NUMBER EWX1600437
EMPSpecial weather statement, May 26, 9:05 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
905 PM CDT THU MAY 26 2016
TXZ184>187-270245-
BANDERA TX-REAL TX-EDWARDS TX-KERR TX-
905 PM CDT THU MAY 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KERR...NORTHEASTERN
EDWARDS...NORTHWESTERN BANDERA AND NORTHERN REAL COUNTIES UNTIL 945
PM CDT...
AT 904 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 12 MILES EAST OF ROCKSPRINGS TO NEAR VANCE.
MOVEMENT WAS EAST AT 40 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
KERR WILDLIFE MANAGEMENT AREA...VANCE...MOUNTAIN HOME...PRADE RANCH...
I-10 NEAR THE KIMBLE-KERR COUNTY LINE...THE INTERSECTION OF I-10 AND
US 290 AND DEVILS SINKHOLE STATE NATURAL AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2989 9930 2979 10004 3012 10011 3029 9963
3029 9938
TIME...MOT...LOC 0204Z 254DEG 36KT 3008 10002 2988 9998
AATSpecial weather statement, May 26, 9:21 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
921 PM CDT THU MAY 26 2016
TXZ192-193-270300-
BASTROP TX-TRAVIS TX-
921 PM CDT THU MAY 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BASTROP AND
SOUTHEASTERN TRAVIS COUNTIES UNTIL 1000 PM CDT...
AT 921 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MUSTANG RIDGE...OR 7 MILES SOUTHWEST OF AUSTIN BERGSTROM INT AP...
MOVING NORTHEAST AT 20 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
AUSTIN...AUSTIN BERGSTROM INT AP...MUSTANG RIDGE...ONION CREEK...
WYLDWOOD...SAN LEANNA...WEBBERVILLE...CREEDMOOR...DEL VALLE...MAHA AND
PILOT KNOB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3033 9758 3016 9741 3003 9761 3007 9766
3002 9771 3011 9783 3013 9784
TIME...MOT...LOC 0221Z 228DEG 18KT 3010 9773
LJHThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:00 PM CDT | Special Weather Statement | EWX | Fayette | 30 min |
| May 26, 7:00 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 45 min |
| May 26, 7:23 PM CDT | Flash Flood Warning | EWX | Bastrop, Fayette, Lee | 3 hr |
| May 26, 7:44 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Real, Val Verde | 49 min |
| May 26, 8:27 PM CDT | Special Weather Statement | EWX | Fayette | 33 min |
| May 26, 8:36 PM CDT | Special Weather Statement | EWX | Edwards | 39 min |
| May 26, 8:48 PM CDT | Severe Thunderstorm Warning | EWX | Fayette, Lee | 42 min |
| May 26, 9:05 PM CDT | Special Weather Statement | EWX | Kerr, Real | 40 min |
| May 26, 9:07 PM CDT | Areal Flood Advisory | EWX | Hays, Travis | 113 min |
| May 26, 9:21 PM CDT | Special Weather Statement | EWX | Travis | 39 min |
| May 26, 9:30 PM CDT | Special Weather Statement | EWX | Fayette | 30 min |
| May 26, 9:46 PM CDT | Special Weather Statement | EWX | Travis | 44 min |
| May 26, 10:06 PM CDT | Flash Flood Warning | EWX | Hays, Travis | 3 hr |
| May 26, 10:06 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Hays, Travis | 39 min |
| May 26, 10:10 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kendall, Kerr, Llano | 65 min |
| May 26, 10:16 PM CDT | Flash Flood Warning | EWX | Bastrop, Fayette, Lee | 3 hr |
| May 26, 10:43 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 47 min |
| May 26, 10:53 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Gillespie, Kendall, Kerr, Llano | 52 min |
| May 26, 11:15 PM CDT | Areal Flood Advisory | EWX | Blanco, Gillespie, Kendall, Kerr | 3 hr |
| May 26, 11:26 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 49 min |
| May 26, 11:28 PM CDT | River Flood Warning | EWX | Travis | 20 hr |
| May 26, 11:37 PM CDT | Special Weather Statement | EWX | Williamson | 53 min |
| May 26, 11:51 PM CDT | Special Weather Statement | EWX | Blanco | 54 min |
| May 27, 12:03 AM CDT | Flash Flood Warning | EWX | Blanco, Gillespie, Kendall, Kerr | 4 hr |
| May 27, 12:03 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Kendall | 57 min |
| May 27, 12:10 AM CDT | River Flood Warning | EWX | Fayette | 69 hr |
| May 27, 12:11 AM CDT | Special Weather Statement | EWX | Williamson | 49 min |
| May 27, 12:19 AM CDT | River Flood Warning | EWX | Bastrop | 32 hr |
| May 27, 12:21 AM CDT | Areal Flood Advisory | EWX | Hays, Travis, Williamson | 54 min |
| May 27, 12:43 AM CDT | Special Weather Statement | EWX | Bastrop | 47 min |
| May 27, 12:47 AM CDT | Tornado Warning | EWX | Bastrop | 28 min |
| May 27, 1:00 AM CDT | Flash Flood Warning | EWX | Hays, Travis, Williamson | 3 hr |
| May 27, 1:03 AM CDT | Special Weather Statement | EWX | Blanco | 42 min |
| May 27, 1:13 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Fayette, Lee | 15 hr |
| May 27, 1:46 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Lee | 59 min |
| May 27, 1:52 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales | 53 min |
| May 27, 1:58 AM CDT | River Flood Warning | EWX | Bastrop, Fayette | 54 hr |
| May 27, 2:42 AM CDT | Severe Thunderstorm Warning | EWX | Fayette | 63 min |
| May 27, 3:28 AM CDT | Flash Flood Warning | EWX | Hays, Travis | 11 hr |
| May 27, 4:34 PM CDT | Special Weather Statement | EWX | Lavaca | 56 min |
| May 27, 4:50 PM CDT | Areal Flood Advisory | EWX | Lavaca | 3 hr |
| May 27, 5:27 PM CDT | Special Weather Statement | EWX | Lavaca | 63 min |
| May 27, 5:37 PM CDT | Flash Flood Warning | EWX | Lavaca | 3 hr |
| May 27, 5:46 PM CDT | Special Weather Statement | EWX | DeWitt | 44 min |
| May 27, 6:08 PM CDT | Areal Flood Advisory | EWX | DeWitt | 2 hr |
| May 27, 6:46 PM CDT | Special Weather Statement | EWX | DeWitt | 44 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.